Contacto

Posición:
Miembro
Dirección:
Departamento de Matemática
Escuela Politécnica Nacional
Ladron de Guevara E11-253,
Quito
Ecuador
Correo electrónico:
Esta dirección de correo electrónico está protegida contra spambots. Necesita activar JavaScript para visualizarla.

Información adicional

Información adicional:

Temas de Interés:

  • Análisis Funcional
  • Ecuaciones Diferenciales Parciales Parabólicas
  • Cálculo fraccionario

Recorrido:

  • 2019 - actualmente: Subdecano Facultad de Ciencias, Escuela Politécnica Nacional, Ecuador
  • 2015 - 2019: Coordinador Carrera de Matemática, Escuela Politécnica Nacional, Ecuador
  • 2014 - actualmente: Profesor investigador, Escuela Politécnica Nacional, Ecuador
  • 2016 - actualmente: Tesorero, Sociedad Matemática Ecuatoriana, Ecuador

Publicaciones:

  • M. Yangari. Monotone systems involving variable-order nonlocal operators, Publicacions Matemàtiques. Por aparecer.
  • O Ley, E Topp & M Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2021007.
  • C. Topp & M. Yangari. Weakly coupled systems of parabolic Hamilton-Jacobi equations with Caputo time derivative. Nonlinear Differential Equations and Applications NoDEA, 25 (2018), 41.
  • M. Yangari. Existence and uniqueness of weak solutions for nonlocal parabolic problems via the Galerkin method. Journal of Mathematical Analysis and Applications (2018).
  • M. Yangari. Integro-differential systems of mixed type involving higher-order fractional Laplacians. Integral Transforms and Special Functions (2017).
  • C. Topp & M. Yangari. Existence and Uniqueness for Parabolic Problems with Caputo Time Derivative. J. Differential Equations (2017), http://dx.doi.org/10.1016/j.jde.2017.02.024.
  • M. Yangari. Propagation speed for fractional cooperative systems with slowly decaying initial conditions. Commun. Math. Anal. Vol. 19 (2016). no. 2, pp. 82 - 100.
  • D. Salazar & M. Yangari. Parabolic Systems Involving Sectorial Operators: Existence and Uniqueness of Global Solutions. Revista Politécnica, 2016, Vol. 38(1): 43-50.
  • M. Yangari. Asymptotic behavior of solutions to one-dimensional reaction diffusion cooperative systems involving infinitesimal generators. J. App. Anal. (2016), DOI 10.1515/jaa-2016-0006.
  • A.-C. Coulon & M. Yangari. Exponential propagation for fractional reaction-diffusion cooperative systems. J. Dyn. Diff. Equat. (2015).
  • M. Yangari. Existence and Uniqueness of Global Mild Solutions for Nonlocal Cauchy Systems in Banach Spaces. Revista Politécnica, 2015, Vol. 35(2): 149-152.
  • M. Yangari. Convergence to steady state solutions of a particular class of fractional cooperative systems. Revista Politécnica, 2015, Vol. 35(1): 12-17.
  • P. Felmer & M. Yangari. Fast propagation for fraccional KPP equations with slowly decaying initial conditions, SIAM J. Math. Anal. Vol. 45, No. 2, pp. 662-678.
  • M. Calahorrano & M. Yangari. Sistemas de ecuaciones diferenciales nolineales indefinidas, Revista Politécnica, 2010, Vol. 29(1): 133-137.
  • M. Calahorrano & M. Yangari. Problemas elipticos no lineales perturbados con condiciones Dirichlet homogeneas. Caso asintoticamente lineal, FISMAT, 2008, Vol. XVI I: 1-14.